助理教授 理学院, 数学系

工作经历

2020.9至今 南方科技大学,数学系,助理教授

2018.9--2020.8 香港科技大学,数学系,研究助理教授

2017.8--2018.8 香港理工大学,应用数学系,博士后

教育背景

2012.9--2017.7 中国科学院,数学与系统科学研究院,博士

2008.9--2012.7 湖北大学,数学与统计学院,学士

个人简介

研究领域

随机分析和随机计算


教学

南方科技大学课程

2020年秋季学期,MA215,概率论

香港科技大学课程

2020年春季学期,MATH1014,微积分II

2019年秋季学期,MATH1003,微积分与线性代数

2018年秋季学期,MATH1003,微积分与线性代数


学术成果 查看更多

Z. Liu, Harnack inequalities, ergodicity, and contractivity of stochastic reaction-diffusion equation in $L^p$, arXiv:2008.01335.

Z. Liu, Asymptotic log-Harnack inequality for monotone SPDE with multiplicative noise, arXiv:2007.13080.

J. Hong, C. Huang, and Z. Liu, Strong convergence rate for fully discrete scheme of semilinear stochastic evolution equation with multiplicative noise, arXiv:1805.07537.

Z. Liu and Z. Qiao, Strong approximation of monotone stochastic partial differential equations driven by multiplicative noise. Stoch PDE: Anal Comp (2020), https://doi.org/10.1007/s40072-020-00179-2.

Y. Cao, J. Hong, and Z. Liu, Well-posedness and finite element approximations for elliptic SPDEs with Gaussian noises, Commun. Math. Res. 36 (2020), no. 2, 113–127.

Z. Liu and Z. Qiao, Strong approximation of monotone stochastic partial differential equations driven by white noise, IMA J. Numer. Anal. 40 (2020), no. 2, 1074–1093.

J. Hong, C. Huang, and Z. Liu, Optimal regularity of stochastic evolution equations in M-type 2 Banach spaces, J. Differential Equations 267 (2019), no. 3, 1955–1971.

J. Cui, J. Hong, Z. Liu, and W. Zhou, Strong convergence rate of splitting schemes for stochastic nonlinear Schr”odinger equations, J. Differential Equations 266 (2019), no. 9, 5625–5663.

J. Hong and Z. Liu, Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises, J. Differential Equations 266 (2019), no. 8, 4712–4745.

Z. Liu and Z. Qiao, Wong–Zakai approximations of stochastic Allen–Cahn equation, Int. J. Numer. Anal. Model. 16 (2019), no. 5, 681–694.

Y. Cao, J. Hong, and Z. Liu, Finite element approximations for second order stochastic differential equation driven by fractional Brownian motion, IMA J. Numer. Anal. 38 (2018), no. 1, 184–197.

J. Hong, L. Ji, and Z. Liu, Optimal error estimates of conservative local discontinuous Galerkin method for nonlinear Schr”odinger equation), Appl. Numer. Math. 127 (2018), no. 5, 164–178.

X. Niu, J. Cui, J. Hong, and Z. Liu, Explicit pseudo-symplectic methods for stochastic Hamiltonian systems, BIT 58 (2018), no. 1, 163–178.

J. Cui, J. Hong, and Z. Liu, Strong convergence rate of finite difference approximations for stochastic cubic Schr”odinger equations, J. Differential Equations 263 (2017), no. 7, 3687–3713.

Y. Cao, J. Hong, and Z. Liu, Approximating stochastic evolution equations with additive white and rough noises, SIAM J. Numer. Anal. 55 (2017), no. 4, 1958–1981.

J. Cui, J. Hong, Z. Liu, and W. Zhou, Stochastic symplectic and multi-symplectic methods for nonlinear Schr”odinger equation with white noise dispersion, J. Comput. Phys. 342 (2017), no. 8, 267–285.

J. Cui, Z. Liu, L. Miao, and X. Wang, H”older continuity for parabolic Anderson equation with non-Gaussian noise, J. Math. Anal. Appl. 441 (2016), no. 2, 684–691.

Z. Liu and H. Liu, The dimension of the centralizer of a square matrix over a field, Journal of Hubei University (Natural Science) 35 (2013), no. 2, 133–137} (An undergraduate paper).

团队成员 查看更多

加入团队

联系我们

联系地址

慧园3栋406

办公电话

88015922

电子邮箱

liuzh3@sustech.edu.cn

Copyright © 2018 All Rights Reserved.